# SDR SIMA3087

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 722
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWA - FLT 3418 - CREW REPORTED FUEL SMELL IN CABIN WITH ANTI-ICE SELECTED ON. MAINTENANCE COULD NOT DUPLICATE FUEL SMELL.  MAINTENANCE FOUND THE GASPER FAN TO BE EMITTING FUMES.  GASPER FAN WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
